MathSciNet Relay Station
MathSciNet bibliographic data
MR2086177 93E11 (62M20)
Baxendale, Peter; Chigansky, Pavel; Liptser, Robert Asymptotic stability of the Wonham filter: ergodic and nonergodic signals. SIAM J. Control Optim. 43 (2004), no. 2, 643–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement